MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 3MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 3MM(H); DENTAL ABUTMENT
Catalog Number ILPC443U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the abutment fractured inside the implant #42 and the abutment was removed.Procedure was completed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h10: additional narrative.Zimvie received one (1) ilpc443u, (certain® low profile one-piece abutment 4.1mm(d) x 3mm(h)) for evaluation.Visual evaluation of the as returned device identified the abutment with signs of use.Fracture identified at the threads of the screw.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number 2023011205.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023011205 for similar events and no other complaint was identified.Review completed utilizing keywords: fracture screw.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are incorrect technique used during placement/seating, or patient factors.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 3MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21342660
Report Number0001038806-2025-00294
Device Sequence Number8959576
Product Code NHA
UDI-Device Identifier00844868021056
UDI-Public(01)00844868021056(17)280207(10)2023011205
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberILPC443U
Device Lot Number2023011205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic